# SDR REXA201201043

- Difficulty date: July 4, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 22,913 hours, 19,663 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT HAD DIFFICULTY OPENING MAIN CABIN DOOR, HAD TO CYCLE DOOR HANDLE X3 TO OPEN DOOR.  MAINTENANCE ADJUSTED PASSENGER DOOR IAW AMM 52-11-00.  OPS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.
